question-icon

What causes delay in menstruation after taking Unwanted 72?

default
Posted on Sat, 14 May 2016
Question: Help sir. I had taken unwanted 72 after sex with my husband within 36 hours. But after taking that I got my periods after 6 days of taking medicine . Where as now 39 days passed I have not my periods...is there any chance of pregnancy...plz help me..
doctor
Answered by Dr. S Patra (19 minutes later)
Brief Answer:
Need some additional information.

Detailed Answer:
Hello,

Thanks for your query. I have gone through your history in detail.

I need following information before solving your query. Please let me know

1) What was your last date of menstrual period?

2) Does your cycle regular or irregular? Duration of cycle?

3) When did you involve in unprotected sex according to period cycle?

Waiting for your earliest response.

Regards,
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. S Patra (5 hours later)
Last menstrual period before sex 12th XXXXXXX
After sex 19 th XXXXXXX
Regularly bfore sex.
Unprotected sex on 14th XXXXXXX
doctor
Answered by Dr. S Patra (4 hours later)
Brief Answer:
Do one home pregnancy test and follow advice.

Detailed Answer:
Hello,

Thanks for additional information.

1) You had SAFE sex according to last period date and chance pregnancy is very much rare or negligible. However, I suggest you to undergo one home pregnancy test to clear confusion.

2) Late period may be due to hormonal imbalance (mostly effect of Unwanted 72 pill), irregular eating habit, stress/anxiety, ovarian cyst, thyroid problem, psychological factors, over weight or extreme weight loss etc.

3) On NEGATIVE test, I can suggest Norethisterone pill for 5 days twice daily to induce period. You will get your period within 5-7 days after stopping medicine.

Hope, I have answered your query. Wish your good health and take care yourself.

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Regards,
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delay in menstruation after taking Unwanted 72?

Brief Answer: Need some additional information. Detailed Answer: Hello, Thanks for your query. I have gone through your history in detail. I need following information before solving your query. Please let me know 1) What was your last date of menstrual period? 2) Does your cycle regular or irregular? Duration of cycle? 3) When did you involve in unprotected sex according to period cycle? Waiting for your earliest response. Regards,